# SDR UPS97222586

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUST CARD NR 510847 FUSE 152 FOUND UPPER SIDE OF LOWER CENTER WING SKIN TO BE CORRODED AT STA 870 RBL 56.  REMOVED CORROSION AND REWORKED SKIN IAW EWO 97-2132 UNDER FILE NR 727-57-1811.
